Comptes Rendus
Functional Analysis
On the invariance of weighted Sobolev spaces under Fourier transform
Comptes Rendus. Mathématique, Volume 339 (2004) no. 12, pp. 861-866.

We prove that the image of a class of weighted Sobolev spaces under Fourier transform can be characterized by means of an algebraic elementary calculus on multi-indices. A consequence of this result is the invariance of a family of weighted spaces under Fourier transform.

On montre que l'image par transformation de Fourier d'une classe d'espaces de Sobolev avec poids peut être caractérisée par un calcul élementaire sur les multi-indices. Une conséquence directe de ce résultat est l'invariance de certains espaces à poids par transformation de Fourier.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.10.019
Tahar Zamène Boulmezaoud 1, 2

1 Laboratoire de mathématiques, université de Versailles St-Quentin-en-Yvelines, bâtiment Fermat, 45, avenue des Etats-Unis, 78035 Versailles, France
2 Laboratoire de mathématiques appliquées, université de Pau et des pays de l'Adour, avenue de l'université, 64000 Pau, France
@article{CRMATH_2004__339_12_861_0,
     author = {Tahar Zam\`ene Boulmezaoud},
     title = {On the invariance of weighted {Sobolev} spaces under {Fourier} transform},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {861--866},
     publisher = {Elsevier},
     volume = {339},
     number = {12},
     year = {2004},
     doi = {10.1016/j.crma.2004.10.019},
     language = {en},
}
TY  - JOUR
AU  - Tahar Zamène Boulmezaoud
TI  - On the invariance of weighted Sobolev spaces under Fourier transform
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 861
EP  - 866
VL  - 339
IS  - 12
PB  - Elsevier
DO  - 10.1016/j.crma.2004.10.019
LA  - en
ID  - CRMATH_2004__339_12_861_0
ER  - 
%0 Journal Article
%A Tahar Zamène Boulmezaoud
%T On the invariance of weighted Sobolev spaces under Fourier transform
%J Comptes Rendus. Mathématique
%D 2004
%P 861-866
%V 339
%N 12
%I Elsevier
%R 10.1016/j.crma.2004.10.019
%G en
%F CRMATH_2004__339_12_861_0
Tahar Zamène Boulmezaoud. On the invariance of weighted Sobolev spaces under Fourier transform. Comptes Rendus. Mathématique, Volume 339 (2004) no. 12, pp. 861-866. doi : 10.1016/j.crma.2004.10.019. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.10.019/

[1] C. Amrouche; V. Girault; J. Giroire J. Math. Pures Appl., 73 (1994), pp. 579-606

[2] N. Aronszajn; F. Mulla; P. Szeptycki Ann. Inst. Fourier, 13 (1963), pp. 211-306

[3] T.Z. Boulmezoud, Weighted Sobolev spaces and Fourier transform, in preparation

[4] A.-P. Calderón, Proc. Sympos. Pure Math., vol. IV, American Mathematical Society, Providence, 1961

[5] B. Hanouzet Rend. Sem. Math. Univ. Padova, XLVI (1971), pp. 227-272

[6] P.I. Lizorkin; P.I. Lizorkin Dokl. Akad. Nauk SSSR, 152 (1963), pp. 808-811 (English transl. Soviet Math. Dokl., 4, 1963, pp. 1420-1424 [VII. 4])

Cited by Sources:

Comments - Policy